More permutation polynomials with differential uniformity six

  • Ziran Tu
  • Xiangyong Zeng
  • Zhiyong Zhang



This work was supported by National Natural Science Foundation of China (Grant Nos. 11401172, 61672212, 61370220).

Supplementary material

11432_2017_9118_MOESM1_ESM.pdf (237 kb)
Supplementary material, approximately 238 KB.


  1. 1.
    Biham E, Shamir A. Differential cryptanalysis of DESlike cryptosystems. J Cryptol, 1991, 4: 3–72CrossRefMATHGoogle Scholar
  2. 2.
    Browning K, Dillon J, Kibler R, et al. APN polynomials and related codes. J Combin Inf Syst Sci, 2009, 34: 135–159MATHGoogle Scholar
  3. 3.
    Browning K, Dillon J, McQuistan M, et al. An APN permutation in dimension six. In: Proceedings of the 9th Conference on Finite Fields and Applications FQ9, Dublin, 2010. 33–42MATHGoogle Scholar
  4. 4.
    Bracken C, Leander G. A highly nonlinear differentially 4 uniform power mapping that permutes fields of even degree. Finite Fields Their Appl, 2010, 16: 231–242MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Daemen J, Rijmen V. The design of rijndael. In: AES-The Advanced Encryption Standard. Berlin: Springer-Verlag, 2002. 221–227Google Scholar
  6. 6.
    Blondeau C, Canteaut A, Charpin P. Differential properties of \(x \mapsto {x^{{2^t} - 1}}\). IEEE Trans Inf Theory, 2011, 57: 8127–8137CrossRefMATHGoogle Scholar
  7. 7.
    Blondeau C, Perrin L. More differentially 6-uniform power functions. Designs Codes Cryptogr, 2014, 73: 487–505MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Cao X, Hu L, Zha Z. Constructing permutation polynomials from piecewise permutations. Finite Fields Their Appl, 2014, 26: 162–174MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag GmbH Germany 2017

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsHenan University of Science and TechnologyLuoyangChina
  2. 2.Faculty of Mathematics and Statistics, Hubei Key Laboratory of Applied MathematicsHubei UniversityWuhanChina
  3. 3.School of Information EngineeringHenan University of Science and TechnologyLuoyangChina

Personalised recommendations